RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 3, Pages 65–66 (Mi faa1833)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters

D. G. Vasil'ev


Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:3, 217–219

Bibliographic databases:

UDC: 517.2
Received: 17.03.1980

Citation: D. G. Vasil'ev, “Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters”, Funktsional. Anal. i Prilozhen., 14:3 (1980), 65–66; Funct. Anal. Appl., 14:3 (1980), 217–219

Citation in format AMSBIB
\Bibitem{Vas80}
\by D.~G.~Vasil'ev
\paper Asymptotics of the distribution function of the spectrum of pseudodifferential operators with parameters
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 3
\pages 65--66
\mathnet{http://mi.mathnet.ru/faa1833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583803}
\zmath{https://zbmath.org/?q=an:0473.47042}
\transl
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 3
\pages 217--219
\crossref{https://doi.org/10.1007/BF01086185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LS96600007}


Linking options:
  • http://mi.mathnet.ru/eng/faa1833
  • http://mi.mathnet.ru/eng/faa/v14/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Aslanyan, D. G. Vasil'ev, V. B. Lidskii, “Frequencies of free vibrations of a thin shell interacting with a liquid”, Funct. Anal. Appl., 15:3 (1981), 157–164  mathnet  crossref  mathscinet  zmath  isi
    2. D. G. Vasil'ev, “Asymptotic behavior of the spectrum of pseudodifferential operators with small parameters”, Math. USSR-Sb., 49:1 (1984), 61–72  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:104
    Full text:40
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019